Maximal sets of Hamilton cycles in Kn,n

Bryant, DE, El-Zanati, S and Rodger, CA (2000) Maximal sets of Hamilton cycles in Kn,n. Journal of Graph Theory, 33 1: 25-31. doi:10.1002/(SICI)1097-0118(200001)33:1<25::AID-JGT3>3.0.CO;2-T

Author Bryant, DE
El-Zanati, S
Rodger, CA
Title Maximal sets of Hamilton cycles in Kn,n
Formatted title
Maximal sets of Hamilton cycles in Kn,n
Journal name Journal of Graph Theory   Check publisher's open access policy
ISSN 0364-9024
Publication date 2000-01-01
Sub-type Article (original research)
DOI 10.1002/(SICI)1097-0118(200001)33:1<25::AID-JGT3>3.0.CO;2-T
Volume 33
Issue 1
Start page 25
End page 31
Total pages 7
Language eng
Subject 01 Mathematical Sciences
010107 Mathematical Logic, Set Theory, Lattices and Universal Algebra
Abstract In this article, we prove that there exists a maximal set of m Hamilton cycles in K-n,K-n if and only if n/4 < m less than or equal to n/2. (C) 2000 John Wiley & Sons, Inc.
Keyword Mathematics
Hamilton Cycles
Bipartite Graph
Maximal Sets
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 21:30:05 EST